Note on new homotopy perturbation method for solving non-linear integral equations

Tarig M. Elzaki, A.S. Alamri

Abstract


In this paper, exact solution for the second kind of nonlinear integral equations are presented. An application of modified new homotopy perturbation method is applied to solve the second kind of non-linear integral equations such that Voltrra and Fredholm integral equations. The results reveal that the modified new homotopy perturbation method is very effective and simple and gives the exact solution. Also the comparison of the results of applying this method with those of applying the homotopy perturbation method reveals the effectiveness and convenience of the new technique.


Full Text: PDF

How to Cite this Article:

Tarig M. Elzaki, A.S. Alamri, Note on new homotopy perturbation method for solving non-linear integral equations, Journal of Mathematical and Computational Science, Vol 6, No 1 (2016), 149-155

Copyright © 2016 Tarig M. Elzaki, A.S. Alamri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS